# SDR DXTA2012101105143

- Difficulty date: October 10, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N580QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605741
- Aircraft time: 3,912 hours, 3,042 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 65430087
- Part serial: 5741
- Condition: Failed
- Location: Nlg
- Part time: 1,833 hours, 1,431 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE GEAR WILL NOT RETRACT.  AFTER TAKEOFF, WHEN THE GEAR HANDLE WAS SELECTED TO THE UP POSITION, THE MAIN GEAR LIGHTS EXTINGUISHED, BUT THE NOSE GEAR LIGHT REMAINED ILLUMINATED.  THE SOUND INDICATIONS WERE ALSO THAT THE NOSE GEAR REMAINED DOWN. THE GEAR HANDLE WAS PLACED BACK IN THE DOWN POSITION AND THERE WAS NORMAL GEAR DOWN INDICATIONS FOR ALL GEAR. A  BELOW MAX WEIGHT NORMAL LANDING WAS ACCOMPLISHED.  R & R FAULTY NOSE GEAR UPLOCK SWITCH IAW MM 32-30-05. OPS CHECKS GOOD.
